# SDR DALA13002989211

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 46,398 hours, 24,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Cracked
- Location: Bs 1475 L2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1475 LONGERON 2R, FRAME TO LONGERON ANGLE CRACKED.    INSTALLED ANGLE IAW ER/A 510524-14, REV O, STEP 2.
